GENERIC NAME & AMOUNT
Each capsule contains:
Ibuprofen 200 mg.
PACK SIZES
Soft gelatin capsules:
Box 10 Caps
INDICATIONS
- For the relief of mild to moderate pain including rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, dysmenorrhoea, fever and for the relief of symptoms of cold and influenza. Also, for the symptomatic relief of the pain of non-serious arthritic conditions.